MAUDE Adverse Event Report: RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VT2110X24B
Medical Device Problem Codes Contamination (1120); Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the inspiratory phase is not working on a aeris evo.The device was not reported to be in use on a patient at the time of the occurrence.The aeris evo was returned to the third-party service center for evaluation.During the evaluation it was noted that an error code indicting the device software has detected a large pressure drop between the monitor and outlet pressure sensors was recorded in the device event log caused by contamination in the blower, machine flow sensor and in-line filter and proximal filter.Additionally, due to preventive maintenance, the muffler assembly, particulate filter, air inlet foam filter need to be replaced, unrelated to the reportable malfunction.The evaluation of the device is still in process.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging the inspiratory phase is not working on a aeris evo.The device was not reported to be in use on a patient at the time of the occurrence.The aeris evo was returned to the third-party service center for evaluation.During the evaluation it was noted that an error code indicting the device software has detected a large pressure drop between the monitor and outlet pressure sensors was recorded in the device event log caused by contamination in the blower, machine flow sensor and in-line filter and proximal filter.Additionally, due to preventive maintenance, the muffler assembly, particulate filter, air inlet foam filter need to be replaced, unrelated to the reportable malfunction.The evaluation of the device is still in process.If any additional information is received, a follow-up report will be filed.New information: the evaluation was concluded and the customer complaint of "inspiratory phase not working" was not confirmed.The blower, machine flow sensor, in-line filter and proximal filter have to be replaced due to contamination to address the issue of "large pressure drop between the monitor and outlet pressure sensor".The device passed all testing.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements as defined in the contractual agreement with plexus.The device history record has been reviewed and approved by plexus quality assurance.

Brand Name
AERIS EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23716622
Report Number2518422-2025-112296
Device Sequence Number10244919
Product Code CBK
UDI-Device Identifier00606959062962
UDI-Public(01)00606959062962
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVT2110X24B
Device Catalogue NumberVT2110X24B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/06/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown